# SDR CHQA20120809261

- Difficulty date: August 9, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 27,558 hours, 22,585 cycles
- Engine: Allsn AE3007A
- Engine time: 18,231 hours, 16,936 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14522191015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND IN FRAME 22 AT THE LOWER SCREW HOLE FOR THE LINER.  THE CORROSION WAS REMOVED IN PER SRM 51-10-03.  THE REMAINING MATERIAL (0.068") IS ACCEPTED AS PERMANENT IN ACCORDANCE WITH ETD 2012-145-011370 REVISION A.
